MathSciNet Relay Station
MathSciNet bibliographic data
MR1050269 11G40 (11G05 11R33)
Fleckinger, Vincent Étude de la courbe elliptique $y\sp 2=4x\sp 3-27((3+\sqrt{-19})/2)\sp 2$ et monogénéité de certains anneaux d'entiers. (French) [Study of the elliptic curve $y\sp 2=4x\sp 3-27((3+\sqrt{-19})/2)\sp 2$ and monogeneity of some rings of integers] Sém. Théor. Nombres Bordeaux (2) 1 (1989), no. 1, 103–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement